# SDR HALA2017102000257

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 53,992 hours, 9,995 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: C16221LA03
- Part serial: C16221001544
- Condition: Malfunctioned
- Part time: 12,866 hours, 2,474 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISFD DISPLAYING OUT OF ORDER.  IAW FIM 34-24, FAULT TREE 804,  REMOVED AND REPLACED ISFD IAW AMM 34-24-03. FUNCTIONAL TESTED OK.  OK FOR SERVICE.
